SciELO - Scientific Electronic Library Online

 
vol.23 issue3Existence and uniqueness of solutions to discrete,third-order three-point boundary value problemsOn the periodic solutions for some retarded partial differential equations by the use of semi-Fredholm operators author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Cubo vol.23 no.3 Temuco Dec. 2021

http://dx.doi.org/10.4067/S0719-06462021000300457 

Articles

Some integral inequalities related to Wirtinger’s result for p-norms

1 Mathematics, College of Engineering & Science, Victoria University, PO Box 14428 Melbourne City, MC 8001, Australia. sever.dragomir@vu.edu.au. DST-NRF Centre of Excellence in the Mathematical and Statistical Sciences, School of Computer Science & Applied Mathematics, University of the Witwatersrand, Private Bag 3, Johannesburg 2050, South Africa.

ABSTRACT

In this paper we establish several natural consequences of some Wirtinger type integral inequalities for p-norms. Applications related to the trapezoid unweighted inequalities, of Grüss’ type inequalities and reverses of Jensen’s inequality are also provided.

Keywords and Phrases: Wirtinger’s inequality; trapezoid inequality; Grüss’ inequality; Jensen’s inequality

RESUMEN

En este artículo establecemos varias consecuencias naturales de algunas desigualdades integrales de tipo Wirtinger para p-normas. También se entregan aplicaciones relacionadas a desigualdades trapezoidales sin peso, desigualdades de tipo Grüss y reversos de la desigualdad de Jensen.

Texto completo disponible sólo en PDF

Full text available only in PDF format

Acknowledgement

The author would like to thank the anonymous referees for valuable suggestions that have been implemented in the final version of the manuscript.

References

[1] M. W. Alomari, “On Beesack-Wirtinger Inequality”, Results Math., vol. 73, no. 2, pp. 1213-1225, 2017. [ Links ]

[2] P. R. Beesack, “Extensions of Wirtinger’s inequality”, Trans. R. Soc. Can., vol. 53, pp. 21-30, 1959. [ Links ]

[3] P. L. Chebyshev, “Sur les expressions approximatives des intégrales dèfinis par les autres prises entre les même limites”, Proc. Math. Soc. Charkov, vol. 2, pp. 93-98, 1882. [ Links ]

[4] J. B. Diaz and F. T. Metcalf , “Variations on Wirtinger’s inequality”, in Inequalities, New York: Academic Press, 1967, pp. 79-103. [ Links ]

[5] P. Drábek and R. Manásevich, “On the closed solution to some nonhomogeneous eigenvalue problems with p-Laplacian”, Differential Integral Equations, vol. 12, no. 6, pp. 773-788, 1999. [ Links ]

[6] S. S. Dragomir, “A Grüss type inequality for isotonic linear functionals and applications”, Demonstratio Math., vol. 36, no. 3, pp. 551-562, 2003. [ Links ]

[7] S. S. Dragomir, “Some integral inequalities related to Wirtinger’s result”, Preprint, RGMIA Res. Rep. Coll., vol. 21, art. 60, 2018. [ Links ]

[8] R. Giova, “An estimate for the best constant in the Lp-Wirtinger inequality with weights”, J. Func. Spaces Appl., vol. 6, no. 1, pp. 1-16, 2008. [ Links ]

[9] R. Giova and T. Ricciardi, “A sharp weighted Wirtinger inequality and some related functional spaces”, Bull. Belg. Math. Soc. Simon Stevin, vol. 17, no. 2, pp. 209-218, 2010. [ Links ]

[10] G. Grüss, “Über das Maximum des absoluten Betrages von ”, Math. Z., vol. 39, no. 1, pp. 215-226, 1935. [ Links ]

[11] J. Jaroš, “On an integral inequality of the Wirtinger type”, Appl. Math. Letters, vol. 24, no. 8, pp. 1389-1392, 2011. [ Links ]

[12] C. F. Lee, C. C. Yeh, C. H. Hong and R. P. Agarwal, “Lyapunov and Wirtinger inequalities”, Appl. Math. Lett., vol. 17, no. 7, pp. 847-853, 2004. [ Links ]

[13] A. Lupaş, “The best constant in an integral inequality”, Mathematica (Cluj), vol. 15, no. 38,pp. 219-222, 1973. [ Links ]

[14] A. M. Ostrowski, “On an integral inequality”, Aequationes Math., vol. 4, pp. 358-373, 1970. [ Links ]

[15] T. Ricciardi, “A sharp weighted Wirtinger inequality”, Boll. Unione Mat. Ital. Sez. B Artic.Ric. Mat. (8), vol. 8, no. 1, pp. 259-267, 2005. [ Links ]

[16] C. A. Swanson, “Wirtinger’s inequality”, SIAM J. Math. Anal., vol. 9, no. 3, pp. 484-491, 1978. [ Links ]

[17] S.-E. Takahasi, T. Miura and T. Hayata, “On Wirtinger’s inequality and its elementary proof”, Math. Inequal. Appl., vol. 10, no. 2, pp. 311-319, 2007. [ Links ]

[18] S. Takeuchi, “Generalized elliptic functions and their application to a nonlinear eigenvalue problem with p-Laplacian”, J. Math. Anal. Appl., vol. 385 , no. 1, pp. 24-35, 2012. [ Links ]

Accepted: October 05, 2021; Received: May 02, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License